# SDR C2XA11TY109

- Difficulty date: July 13, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N17560
- Make and model: Emb EMB-145LR
- Aircraft serial: 145605
- Aircraft time: 18,549 hours, 14,844 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Part number: 14575001409
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C IS IN A C-CHECK STATUS WHEN INSPECTION FOUND THE NR 1 ENGINE INLET ATTACHMENT FLANGE CORRODED IN SEVERAL AREAS.  MAINTENANCE REMOVED THE CORROSION AND REPAIRED AREAS IAW EC5420-01158.  ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
